The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (851 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 4, 1985, pp. 363–372
DOI: 10.4171/ZAA/159

Published online: 1985-08-31

Twistprodukt und Quasi-*-AIgebren

Gerd Lassner[1] and Gisela A. Lassner[2]

(1) Universität Leipzig, Germany
(2) Universität Leipzig, Germany

The Schwartz distribution space $\mathcal S’$ becomes a topological quasi-*-algebra with the distinguished subspace $\mathcal S$, if one defines the so-called twisted product in it. In the paper it is pointed out that the Weyl quantization $f \to W(f)$ IV(/) is an isomorphism of this topological quasi-*-algebra onto the topological quasi-*-algebra $\mathcal L (\mathcal S, \mathcal S’)$ of all linear continuous operators of $\mathcal S$ in $\mathcal S’$. Furthermore, the problem of the extensions of the multiplications in these quasi-*-algebras is discussed.

No keywords available for this article.

Lassner Gerd, Lassner Gisela: Twistprodukt und Quasi-*-AIgebren. Z. Anal. Anwend. 4 (1985), 363-372. doi: 10.4171/ZAA/159